×

Found 9,489 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Investigation and application of the domain decomposition method for simulating fuel elements. (English. Russian original) Zbl 07538084

Comput. Math. Math. Phys. 62, No. 4, 641-657 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 659-676 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Analytic-numerical approach to construction of minimax solution to the Hamilton-Jacobi equation in three-dimensional space. (English. Russian original) Zbl 07528257

J. Math. Sci., New York 262, No. 3, 291-300 (2022); translation from Probl. Mat. Anal. 115, 55-62 (2022).
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 1487.35042

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software